# SDR UIEA2017020100131

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 14,716 hours, 2,571 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON AFT VAPOR BARRIER TOP PANEL OTBD SUPPORT BRACKET FOUND CRACK.  NR 2 PYLON AFT VAPOR BARRIER OTBD LUG REPAIRED IAW RI-57-41-11687 REV A.
